# SDR NSVA2011186

- Difficulty date: September 10, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 39,566 hours, 46,364 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN CARGO PIT AFTER SETTING OVERNIGHT.  INSPECTED, PULLED & REINSTALLED FLOORBOARDS, NO DEFECTS NOTED.  CURRENT TEXAS WILD FIRES ARE NW THROUGH NE OF IAH.
